# SDR 96ZZZM932

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Part number: 302842
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM DAY TO MCI AT FL 310, THE MAIN CARGO SMOKE DETECTOR LIGHT ILLUMINATED. COMPLIED WITH REQUIRED EMERGENCY CHECKLIST.  THE LIGHT EXTINGUISHED AT FL 120.  AIRCRAFT LANDED AT MCI WITHOUT INCIDENT.  NO EVIDENCE OF FIRE NOTED. REPLACED SMOKE DETECTORS AT POSITIONS NR 1, NR 3, AND NR 5 PER MM 26-10-0.  OPS CHECK GOOD.  (M)
